# SDR SWAA021004

- Difficulty date: May 8, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 46,688 hours, 44,754 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435
- Part serial: 1150
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT OUTBD AFT FLAP DELAMINATED AT INBD AFT T/E.  REMOVED AND REPLACED LT OUTBD AFT FLAP PER MM.
